# SDR FDEA201805221384

- Difficulty date: May 22, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,009 hours, 25,692 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA BOARDS 222AF DAMAGED AND REQUIRES REPAIR FOR DELAMINATION AND INSERTS. REPAIRED FLOOR PANEL 222AF IAW SRM 53-00-50-2R FIG 201 REV 124.
